Iam under a dite and my dite spicalist recommend two food
1- b complex ( newrobone)
2- omega 3 ( bio marine)
It may thin the blood some. You need to make your Dr who prescribes the warfarin aware you have started this treatment do he can watch your PT INR's more often so he can adjust your warfarin if needed. Once you start this treatment you need to stay on it and adjust your warfarin around it. If you start then stop after the warfarin is adjusted around the omega3's your PT INR's will be off again. Consistancy is always key with warfarin.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 1 answer
Posted 10 Jan 2011 • 2 answers
Posted 28 Jan 2011 • 2 answers
Posted 21 Mar 2011 • 6 answers
Posted 6 Mar 2014 • 2 answers